# SDR CA140911001

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,828 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2380658501
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SUSPECT SLOW HYDRAULIC LEAK IN GREEN SYSTEM AS QUANTITY LEVEL DECREASED EN-ROUTE.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITH NO ISSUES.  FLIGHT-CREW DID DECLARE A PAN-PAN WITH ATC. FOUND PIN HOLE IN ENGINE NR 1 HYDRAULIC LINE P/N: 238-0658-501 S/N: 1096  RESOLUTION PDU HYD FILTER MANIFOLD TOP PACKING REPLACED PER AMM29-11-49. NO FIX.  FOUND PIN HOLE IN #1 ENG HYD PX SW LINE. HYD PX SW LINE AND SWITCH ASSY ROBBED FROM ENG AND INSTALLED ON NR 1 ENG PER AMM 29-11-49. HYD LINE P/N238-0658-501, PX SW P/N 50-1-3200-00 S/N OFF 1096, S/N ON ACA1922 LEAK AND OPERATIONAL CHK SERVICABLE.
